Severe itching ,swelling redness and whelps.
I also take lamictal ... seek immediate medical attention, you are experiencing serious side effects. It is very odd that after 4 years you develop these side effects but you did... go to the ER now for your safety.
All the best and get well soon.
You absolutly go to the nearest emergency room. Rashes are a black box warning with Lamictal. Please go tyo the ER
Has you dosage of lamictal been increased lately? If so, that may be a possibility.If anything else in meds has changed, it might also change your lamictal balance. Regardless you need to seek medical help ASAP as if it is the lamitical it can be dangerous. Keep us posted.Hopefully it is something minor.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2009 • 2 answers
Updated 13 Jan 2011 • 2 answers
Updated 6 Mar 2013 • 1 answer
Updated 16 Nov 2013 • 3 answers
Updated 23 Sep 2018 • 2 answers